MAUDE Adverse Event Report: STERIS Corporation RELIANCE; Olympus EBUS Bronchoscopes Tubing Set

STERIS Corporation RELIANCE; Olympus EBUS Bronchoscopes Tubing Set
Model Number Reliance 6500 Connectors
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2026
Type of Reportable Event Malfunction

Brand Name
RELIANCE
Common Device Name
Olympus EBUS Bronchoscopes Tubing Set
Manufacturer (Section D)
STERIS Corporation
6515 hopkins rd
mentor OH 44060
Manufacturer (Section G)
STERIS Corporation
6515 hopkins rd
mentor OH 44060
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
+1(440)259-7401
MDR Report Key50287759
Report Number3000251274-2026-00002
Device Sequence Number21256209
Product Code PUP
UDI-Device Identifier00724995229719
UDI-Public(01)00724995229719(10)20251022
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberReliance 6500 Connectors
Device Catalogue NumberRELTSOEBUS
Device Lot Number(10)20251022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2026
Initial Report FDA Received Date08/17/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown